# SDR ASAA2018072325539

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,789 hours, 13,066 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC CDU FAULT CODE NR 1 ENG, FLT LG 3. MSG 76-31361"THE START LEVER SIGNALS DISAGREE" LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. PERFORMED TASK CARD 78273000 (INTERROGATE THE FMC CDU FOR ENGINE FAULTS) NO FAULTS FOUND THIS CLEARS DEFERRAL.
